# SDR DALA1135213233

- Difficulty date: May 16, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 58,049 hours, 26,218 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Relay
- Condition: Malfunctioned
- Location: Rt Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE CREW NOTED THAT THE RT TANK WAS DROPPING AA MUCH HIGHER RATE THAN NORMAL, SO THEY INITIATED THE RETURN WITH THE THOUGHTS OF A FUEL LEAK.  ABOUT 50 MILES NW OF THE FIELD DID QRH PROCEDURE AND THE RT ENGINE WAS SHUTDOWN, THE LANDING WAS UNEVENTFUL. FOUND RELAY FAILED, WAS REPLACED ANDTHE RE-FUEL PANEL WAS REPLACED AS A PRECAUTION AND FUEL     SYSTEM TESTED OK.
